# SDR 98ZZZX2273

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO720B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft Lobe
- Condition: Spalled
- Location: Nr 2 Cyl Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION AND INSPECTION FOR REPORTED SLIGHT APPARENT POWER LOSS, FOUND NR 2 CYLINDER EXHAUST VALVE LIFTER BODY AND CAMSHAFT LOBE FAILED PREMATURELY.  CAMSHAFT AND LIFTERS HAD BEEN RECONDITIONED AND REGROUND AT MAJOR OVERHAUL INSTEAD OF NEW.  NO REPORTED OPERATING DIFFICULTIES.  BALANCE OF ENGINE CLEAN INTERNALLY.  ENGINE ALWAYS ON SHELL 20W50 AD OIL.
